Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 221, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 16, 2016, 6:40 PM EDT for 4 counties in North Carolina. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 6:40 PM EDT (22:40 UTC)
- Expired
- Jul 16, 2016, 7:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anson County, NC, Montgomery County, NC, Richmond County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 154 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 6:57 PM EDT | TSTM WND DMG | 1 Se Albemarle, NC | TREE BRANCHES FELL ON AND KNOCKED DOWN POWER LINES ON INGER AVE IN ALBEMARLE. |
| Jul 16, 7:35 PM EDT | TSTM WND DMG | Wadesboro, NC | TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473
WUUS52 KRAH 162240
SVRRAH
NCC007-123-153-167-162345-
/O.NEW.KRAH.SV.W.0221.160716T2240Z-160716T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
640 PM EDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL NORTH CAROLINA...
STANLY COUNTY IN CENTRAL NORTH CAROLINA...
ANSON COUNTY IN CENTRAL NORTH CAROLINA...
RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 745 PM EDT
* AT 640 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PLYLER TO 12 MILES NORTHWEST OF ANSONVILLE TO
NEAR WINGATE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALBEMARLE...ROCKINGHAM...WADESBORO...TROY...BADIN LAKE...BISCOE...
ANSONVILLE...PLYLER...POLKTON AND NORWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3536 8039 3550 8030 3551 7977 3528 7971
3522 7966 3519 7966 3517 7962 3481 7978
3481 8032 3519 8028 3517 8035 3518 8037
3517 8042 3518 8042
TIME...MOT...LOC 2240Z 260DEG 27KT 3540 8031 3520 8029 3495 8044
HAIL...<.75IN
WIND...60MPH
$$
771 follow-up statement
341
WWUS52 KRAH 162303
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
703 PM EDT SAT JUL 16 2016
NCC007-123-153-167-162345-
/O.CON.KRAH.SV.W.0221.000000T0000Z-160716T2345Z/
MONTGOMERY NC-STANLY NC-ANSON NC-RICHMOND NC-
703 PM EDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR MONTGOMERY...EASTERN STANLY...ANSON AND RICHMOND COUNTIES...
AT 702 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BADIN LAKE TO 8 MILES SOUTHWEST OF TROY TO NEAR
STURDIVANTS...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBEMARLE...ROCKINGHAM...WADESBORO...TROY...BADIN LAKE...BISCOE...
ANSONVILLE...POLKTON...NORWOOD AND BADIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3550 8025 3551 7977 3528 7971 3522 7966
3519 7966 3517 7962 3481 7978 3481 8032
3519 8028 3531 8025
TIME...MOT...LOC 2302Z 252DEG 36KT 3545 8011 3528 8001 3493 8023
HAIL...<.75IN
WIND...60MPH
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:03 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 16, 2:03 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 203 PM EDT SAT JUL 16 2016 .SYNOPSIS... A light westerly flow aloft this weekend will give way to northwest flow aloft next week as an upper level ridge strengthens over the Central Plains. && .NEAR TERM /Through Tonight/... As of 145 PM Saturday... Central NC lies on the E/SE periphery of broad cyclonic flow aloft over the OH/TN valley and central Appalachians. Seasonable moisture,diurnal destabilization (albeit limited by cloud cover) and DPVA attendant small amplitude waves tracking E/NE along the southern periphery of the westerlies in TN/NC/VA have already (as of noon) resulted in scattered shower development over the W/SW Piedmont and Sandhills, with thunderstorms thus far been confined to the Carolina coast where less cloud cover (stronger insolation) and richer low-level moisture have already yielded moderate diurnal destabilization (2000-2500 J/kg MLCAPE). With early convective development to the W/SW and broken/overcast cloud cover over much of central NC, diurnal destabilization will be significantly affected, especially in the W/SW Piedmont where 16Z SPC mesoanalysis indicated 500-1000 J/kg of MLCAPE and 50-75 J/kg of CIN, compared to 1500-2000 J/kg of MLCAPE and no CIN along/east of the I-95 corridor. With the above in mind, expect above normal chances for convection across the entire area this afternoon and evening. Deep layer shear is progged to increase to 20-30 kt this afternoon and evening along/west of Hwy 1 in closer vicinity to stronger flow aloft rounding the base of a broad trough over the TN valley into the central Appalachians. However, diurnal destabilization, low-level lapse rates and DCAPE will all be at a minimum west of Hwy 1. East of Hwy 1 where moderate destabilization is in progress, deep-layer shear will remain weak (<= 20 kt), as will DCAPE (< 750 J/kg), with PWAT values AOA 2.00". With the above in mind, expect little severe weather threat today aside from the possibility of a brief/isolated wet downburst along/east of the I-95 corridor in association with robust updrafts (50+ KFT echo tops) capable of lofting 30+ dBZ precip cores above 40 KFT. In this type of environment (i.e. unorganized and short-lived updrafts), any deep convection has the potential to produce a brief downburst with 30-50 mph wind gusts. Given that numerous short-lived updrafts may briefly achieve 50 KFT echo tops, lead time is typically no greater than 5-10 mins, and that the temporal/spatial magnitude of an associated downburst is small, warning issuance in such a scenario is all-too-often counter productive. -Vincent && .SHORT TERM /Sunday and Sunday Night/... As of 145 PM Saturday... The primary belt of westerlies will lift north of the region on Sunday as the broad trough over the TN/OH valley this afternoon lifts NE into New England. As a result, any small amplitude waves tracking east along the southern fringe of the westerlies will generally remain north of the region, though guidance suggests a weak shear axis may stall over eastern/coastal NC, on the E/NE periphery of a developing upper level ridge over the Deep South and lower Midwest. As a result, expect scattered diurnal convection to occur primarily along/east of the I-95 corridor, with chances diminishing several hours after sunset (by midnight). Expect highs in the upper 80s to 90F, lows in the lower 70s. -Vincent && .LONG TERM /Monday through Saturday/... As of 203 PM Saturday... After the late weekend frontal passage, the frontal zone will be along the coast with perhaps a lingering chance of a shower across the south early Monday. We languish in an unsettled weak trof zone beneath the westerlies with weak forcing but abundant moisture and instability leading to slightly better than climatological (30-40%) diurnal PoPs. Highs should reach lower 90s as low level flow remains predominantly southwest with persistent 1440m thicknesses. Our chance for stronger, more widespread convection will be on the uptick from late Tuesday morning into Tuesday night as strong ridging in the midwest amplifies and deepens the downstream trof over the east coast. A stronger front will follow the deepening trof south to greatly enhance low level shear concurrent with diurnal instability and should result in well-organized and potentially severe convection. Highs will again reach the lower 90s with some lower readings possible in areas hindered by morning cloud or shower coverage. Post-fropa, we're looking at drying in the ensuing northwest flow with diminished chances for precip Wednesday into the early weekend. Of course, northwest flow brings its own uncertainty due to the proclivity for downstream convection in the Midwest or Ohio Valley to wander through, so will keep near climatological diurnal PoPs each day. Slow modification of the airmass over the area will result in a gradual warming trend, from climatological 88-92 on Wednesday and Thursday to perhaps mid 90s by Saturday. && .AVIATION /18Z Saturday through Wednesday/... As of 145 PM Saturday... 24-hr TAF Period: MVFR ceilings and scattered convection will be possible at all terminals through this evening. VFR conditions are expected after midnight, though sub-VFR stratus and/or fog may develop prior to sunrise. Any fog/stratus is expected to lift by 12- 14Z Sunday, with VFR conditions otherwise prevailing until mid/late afternoon when scattered convection will once again be possible at all terminals, particularly RDU/FAY/RWI. Looking ahead: A similar pattern characterized by above normal chances for convection will persist through early/mid next week as westerly flow aloft evolves into NW flow aloft. -Vincent && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...Vincent SHORT TERM...Vincent LONG TERM...mlm AVIATION...Vincent
Hazardous weather outlook, Jul 16, 3:47 AM EDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 347 AM EDT SAT JUL 16 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-170800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 347 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG STORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 16, 6:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 1 E TARBORO 35.91N 77.54W
07/16/2016 EDGECOMBE NC 911 CALL CENTER
MULTIPLE ROADS CLOSED DUE TO HIGH WATER
ACROSS EDGECOMBE COUNTY.
&&
KRDLocal storm report, Jul 16, 6:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
605 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 3 S EMIT 35.69N 78.27W
07/16/2016 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON ANTIOCH CHURCH ROAD NEAR
HIGHWAY 96.
&&
KRDLocal storm report, Jul 16, 6:07 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 SW EMIT 35.71N 78.30W
07/16/2016 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON COVERED BRIDGE ROAD NEAR EATMON
ROAD.
&&
KRDLocal storm report, Jul 16, 6:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
612 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG 4 N PINETOPS 35.84N 77.64W
07/16/2016 EDGECOMBE NC 911 CALL CENTER
A COUPLE OF TREES DOWN ON SILENT HILL ROAD.
&&
KRDLocal storm report, Jul 16, 6:22 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 6 NNW COATS CROSSROADS 35.60N 78.57W
07/16/2016 JOHNSTON NC 911 CALL CENTER
TREES DOWN NEAR CLEVELAND ROAD AND HIGHWAY
42.
&&
KRDSpecial weather statement, Jul 16, 6:37 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
637 PM EDT SAT JUL 16 2016
NCZ007>009-162330-
PERSON NC-VANCE NC-GRANVILLE NC-
637 PM EDT SAT JUL 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF PERSON...
NORTHWESTERN VANCE AND NORTHERN GRANVILLE COUNTIES UNTIL 730 PM
EDT...
AT 637 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROXBORO TO 9 MILES
SOUTHEAST OF VIRGILINA. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROXBORO...CONCORD...STOVALL...SURL...BETHEL HILL...BUSHY FORK...HYCO
MARINA...BULLOCKSVILLE...JOHN H KERR RESERVOIR AND TUNGSTEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3651 7831 3635 7843 3630 7915 3647 7914
3654 7878 3654 7832
TIME...MOT...LOC 2237Z 265DEG 30KT 3637 7907 3645 7866
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:50 AM EDT | Areal Flood Advisory | RAH | Forsyth | 115 min |
| Jul 16, 3:41 PM EDT | Special Weather Statement | RAH | Edgecombe | 49 min |
| Jul 16, 4:03 PM EDT | Areal Flood Advisory | RAH | Edgecombe | 3 hr |
| Jul 16, 4:20 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 3 hr |
| Jul 16, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 51 min |
| Jul 16, 4:33 PM EDT | Special Weather Statement | RAH | Edgecombe | 42 min |
| Jul 16, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 57 min |
| Jul 16, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 57 min |
| Jul 16, 5:22 PM EDT | Special Weather Statement | RAH | Guilford | 38 min |
| Jul 16, 5:50 PM EDT | Special Weather Statement | RAH | Guilford | 55 min |
| Jul 16, 5:56 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Montgomery, Stanly | 79 min |
| Jul 16, 6:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 30 min |
| Jul 16, 6:03 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 42 min |
| Jul 16, 6:11 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jul 16, 6:37 PM EDT | Special Weather Statement | RAH | Person | 53 min |
| Jul 16, 6:41 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jul 16, 6:59 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 6 hr |
| Jul 16, 7:13 PM EDT | Special Weather Statement | RAH | Wake | 62 min |
| Jul 16, 7:14 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Jul 16, 7:21 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Orange, Person | 3 hr |
| Jul 16, 7:45 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland | 60 min |
| Jul 16, 7:55 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 65 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.